Please use this identifier to cite or link to this item:
Title: Invasion of a top predator into an epipelagic ecosystem can bring a paradoxical top-down trophic control
Authors: Morozov, AY
Petrovskii, SV
Nezlin, NP
First Published: Sep-2005
Citation: BIOLOGICAL INVASIONS, 2005, 7 (5), pp. 845-861
DOI Link: 10.1007/s10530-005-5213-y
ISSN: 1387-3547
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Mathematics

Files in This Item:
There are no files associated with this item.

Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.